- Open Access
Nonlocal boundary value hyperbolic problems involving integral conditions
© Ashyralyev and Aggez; licensee Springer 2014
- Received: 15 June 2014
- Accepted: 19 August 2014
- Published: 25 September 2014
Stability estimates for the solution of the nonlocal boundary value problem with two integral conditions for hyperbolic equations in a Hilbert space H are established. In applications, stability estimates for the solution of the nonlocal boundary value problems for hyperbolic equations are obtained.
- hyperbolic equation
- nonlocal boundary value problems
It is well known that nonlocal boundary value problems with integral conditions are widely used for thermo-elasticity, chemical engineering, heat conduction, and plasma physics –. Some problems arising in dynamics of ground waters are defined as hyperbolic equations with nonlocal conditions  and . The authors of  investigate nonclassical problems for multidimensional hyperbolic equation with integral boundary conditions and the uniqueness of classical solution. In  a linear second-order hyperbolic equation with forcing and integral constraints on the solution is converted to a nonlocal hyperbolic problem. Using the Riesz representation theorem and the Schauder fixed point theorem, existence and uniqueness of a generalized solution are proved. The solutions of hyperbolic equations with nonlocal integral conditions were investigated in –. The method of operators as a tool for investigation of the solution to hyperbolic equations in Hilbert and Banach spaces has been used extensively in –.
was investigated. Stability estimates for the solution of the problem were established. First order of accuracy difference schemes for the approximate solutions of the problem were presented. Stability estimates for the solution of these difference schemes were established. Theoretical statements were supported by numerical examples.
is twice continuously differentiable on the interval and continuously differentiable on the segment .
The element belongs to for all , and the function is continuous on the segment .
satisfies the equation and nonlocal boundary conditions (1).
Estimate (4) follows from this estimate. Lemma 2.2 is proved. □
where the function is not only continuous but also continuously differentiable on , and .
are valid, where M does not depend on, , φ, and ψ.
under assumption (2) is considered. Problem (23) has a unique smooth solution for (2), smooth functions (), , , () and (), σ a positive constant and under some conditions. This allows us to reduce problem (23) to nonlocal boundary value problem (1) in the Hilbert space with a self-adjoint positive definite operator defined by (23).
where M does not depend on, , and.
The proof of Theorem 3.1 is based on Theorem 2.1 and the symmetry properties of the space operator generated by problem (23).
under assumption (2). Here, (), , () and , , are given smooth functions and .
where M does not depend on, , and (, ).
where M is independent of ω.
This work is devoted to the study of the stability of the nonlocal boundary value problem with integral conditions for hyperbolic equations. For the solution of nonlocal boundary problem (1) in a Hilbert space H with a self-adjoint positive definite operator A, Theorem 2.1 is established. Two applications of Theorem 2.1 are given. Of course, stable two-step difference schemes for approximate solution of problem (1) can be presented. The methods given above permit us to establish the stability of these difference schemes. Applying , we can give a numerical support of the theoretical results.
This work is supported by the Scientific Research Fund of Fatih University (Project No: P50041203-B).
- Shi P: Weak solution to evolution problem with a nonlocal constraint. SIAM J. Math. Anal. 1993, 24: 46-58. 10.1137/0524004MathSciNetView ArticleGoogle Scholar
- Choi YS, Chan KY: A parabolic equation with nonlocal boundary conditions arising from electrochemistry. Nonlinear Anal. 1992, 18: 317-331. 10.1016/0362-546X(92)90148-8MathSciNetView ArticleGoogle Scholar
- Cahlon B, Kulkarni DM, Shi P: Stepwise stability for the heat equation with a nonlocal constraint. SIAM J. Numer. Anal. 1995, 32: 571-593. 10.1137/0732025MathSciNetView ArticleGoogle Scholar
- Samarski AA: Some problems in the modern theory of differential equations. Differ. Uravn. 1980, 16: 1221-1228.Google Scholar
- Beilin SA: Existence of solutions for one-dimensional wave equations with non-local conditions. Electron. J. Differ. Equ. 2001., 2001:Google Scholar
- Dehghan M: On the solution of an initial-boundary value problem that combines Neumann and integral condition for the wave equation. Numer. Methods Partial Differ. Equ. 2005, 21: 24-40. 10.1002/num.20019View ArticleGoogle Scholar
- Avalishvili G, Avalishvili M, Gordeziani D: On integral nonlocal boundary value problems for some partial differential equations. Bull. Georgian Acad. Sci. 2011, 5(1):31-37.MathSciNetGoogle Scholar
- Pulkina LS: A nonlocal problem with integral conditions for hyperbolic equations. Electron. J. Differ. Equ. 1999., 1999:Google Scholar
- Ramezani M, Dehghan M, Razzaghi M: Combined finite difference and spectral methods for the numerical solution of hyperbolic equation with an integral condition. Numer. Methods Partial Differ. Equ. 2008, 24: 1-8. 10.1002/num.20230MathSciNetView ArticleGoogle Scholar
- Pulkina LS:On solvability in of nonlocal problem with integral conditions for hyperbolic equations. Differ. Uravn. 2000, 36(2):279-280.MathSciNetGoogle Scholar
- Mesloub S, Bouziani A: On a class of singular hyperbolic equation with a weighted integral condition. Int. J. Math. Math. Sci. 1999, 22(3):511-519. 10.1155/S0161171299225112MathSciNetView ArticleGoogle Scholar
- Shakeri F, Dehghan M: The method of lines for solution of the one-dimensional wave equation subject to an integral conservation condition. Comput. Math. Appl. 2008, 56: 2175-2188. 10.1016/j.camwa.2008.03.055MathSciNetView ArticleGoogle Scholar
- Dehghan M, Saadatmandi A: Variational iteration method for solving the wave equation subject to an integral conservation condition. Chaos Solitons Fractals 2009, 41: 1448-1453. 10.1016/j.chaos.2008.06.009MathSciNetView ArticleGoogle Scholar
- Dehghan M, Shokri A: A meshless method for numerical solution of the one-dimensional wave equation with an integral condition using radial basis functions. Numer. Algorithms 2009, 52: 461-477. 10.1007/s11075-009-9293-0MathSciNetView ArticleGoogle Scholar
- Dehghan M, Saadatmandi A: Numerical solution of the one-dimensional wave equation with an integral condition. Numer. Methods Partial Differ. Equ. 2007, 23: 282-292. 10.1002/num.20177MathSciNetView ArticleGoogle Scholar
- Yousefi SA, Barikbin Z, Dehghan M: Bernstein Ritz-Galerkin method for solving an initial-boundary value problem that combines Neumann and integral condition for the wave equation. Numer. Methods Partial Differ. Equ. 2010, 26: 1236-1246.MathSciNetGoogle Scholar
- Ashyralyev A, Aggez N: A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations. Numer. Funct. Anal. Optim. 2004, 25(5-6):1-24. 10.1081/NFA-200041711MathSciNetView ArticleGoogle Scholar
- Sobolevskii PE, Semenov S: On some approach to investigation of singular hyperbolic equations. Dokl. Akad. Nauk SSSR 1983, 270(1):555-558.MathSciNetGoogle Scholar
- Agarwal RP, Bohner M, Shakhmurov VB: Maximal regular boundary value problems in Banach-valued weighted space. Bound. Value Probl. 2004, 1: 9-42.MathSciNetGoogle Scholar
- Ashyralyev A, Sobolevskii PE: New Difference Schemes for Partial Differential Equations. Birkhäuser, Basel; 2004.View ArticleGoogle Scholar
- Ashyralyev A, Sobolevskii PE: Well-Posedness of Parabolic Difference Equations. Operator Theory Advances and Applications. Birkhäuser, Basel; 1994.View ArticleGoogle Scholar
- Kostin VA: On analytic semigroups and strongly continuous cosine functions. Dokl. Akad. Nauk SSSR 1989, 307(4):796-799.MathSciNetGoogle Scholar
- Fattorini HO: Second Order Linear Differential Equations in Banach Space. North-Holland, Amsterdam; 1985.Google Scholar
- Piskarev S, Shaw Y: On certain operator families related to cosine operator function. Taiwan. J. Math. 1997, 1(4):3585-3592.MathSciNetGoogle Scholar
- Guidetti D, Karasözen B, Piskarev S: Approximation of abstract differential equations. J. Math. Sci. 2004, 122(2):3013-3054. 10.1023/B:JOTH.0000029696.94590.94MathSciNetView ArticleGoogle Scholar
- Ashyralyev A, Sobolevskii PE: A note on the difference schemes for hyperbolic equations. Abstr. Appl. Anal. 2001, 6(2):63-70. 10.1155/S1085337501000501MathSciNetView ArticleGoogle Scholar
- Soltanov H: A note on the Goursat problem for a multidimensional hyperbolic equation. Contemp. Anal. Appl. Math. 2013, 1(2):98-106.MathSciNetGoogle Scholar
- Ashyralyev A, Aggez N: Finite difference method for hyperbolic equations with the nonlocal integral condition. Discrete Dyn. Nat. Soc. 2011., 2011: 10.1155/2011/562385Google Scholar
- Sobolevskii PE: Difference Methods for the Approximate Solution of Differential Equations. Izdat. Voronezh. Gosud. Univ., Voronezh; 1975.Google Scholar
- Ashyralyev A, Yildirim O: On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations. Taiwan. J. Math. 2010, 14(1):165-194.MathSciNetGoogle Scholar
- Ashyralyev A, Aggez N: On the solution of NBVP for multidimensional hyperbolic equations. Sci. World J. 2014., 2014:Google Scholar
This article is published under license to BioMed Central Ltd.Open Access This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.